It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Hormone Problems Message Board

  • Prednisone and energy?

  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 01-24-2013, 03:15 PM   #1
    yellowfever13
    Newbie
    (male)
     
    yellowfever13's Avatar
     
    Join Date: Jan 2013
    Location: Norman OK
    Posts: 1
    yellowfever13 HB User
    Prednisone and energy?

    I have severe asthma, in and out of hospital growing up and taking prednisone every day until advair came out, it keeps me decent and I only need pred during winter/viral issues basically.

    I'm very active, bodybuild 4 days a week and I am in great shape but I am tired a lot. I attribute this to staying very busy, low sleep etc. I've noticed while on prednisone my energy levels are improved quite a bit, very noticeable.

    Anyone know why or the reasoning for this?

    Thanks!

     
    Reply With Quote
    Sponsors Lightbulb
       
    Old 02-19-2013, 09:26 AM   #2
    Seekingpeace12
    Senior Member
    (male)
     
    Seekingpeace12's Avatar
     
    Join Date: Jun 2012
    Location: Chicago, Illinois, usa
    Posts: 180
    Seekingpeace12 HB UserSeekingpeace12 HB UserSeekingpeace12 HB UserSeekingpeace12 HB User
    Re: Prednisone and energy?

    From what I have read, Prednisone replaces some of the steroids that your body produces. If your body is not producing these, then this may be making you tired. I too always feel tired among other ailments and this went away temporarily when I was injected with Cortisol, which like Prednisone, is a corticosteroid, so it seems like you and I were helped by the addition of a corticosteroid to our body.

     
    Reply With Quote
    Old 02-19-2013, 07:53 PM   #3
    misssensitive
    Junior Member
    (female)
     
    misssensitive's Avatar
     
    Join Date: Feb 2013
    Posts: 11
    misssensitive HB User
    Re: Prednisone and energy?

    I get the same side effects that I noticed with the most recent times I've taken predisone. I asked one of my doctor's why and she said that it could be a number of reasons why, but most likely the steroid effect of it. When I told her I like the increased energy, she gave me Prozac...but I really don't want to start taking that.

     
    Reply With Quote
    Reply Reply

    Tags
    asthma, energy, prednisone



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 09:14 PM.





    © 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!